| Model Number |
02.12.E0410FL |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Codes |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Medical device site infection (4845)
| Date of Event |
09/24/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
About one month post-primary, the patient presented with signs of infection of unknown cause.The surgeon observed no damage or loosening of any implants.The surgeon performed an incision and drainage, and also revised the insert.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 07 october 2025.Lot 2506587: (b)(4) items manufactured and released on 10-apr-2025.Expiration date: 27-mar-2030.No anomalies found related to the problem.To date, 73 items of the same lot have been sold with no similar reported event during the period of review.Conclusions: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.